# SDR HEEA065478

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N510PH
- Make and model: Bell 407
- Aircraft serial: 53209
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 206062200123
- Condition: Worn
- Location: Starter/Gen
- Part time: 2,562 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR FAILED 300 HOUR INSPECTION.   BRUSHES WERE EXCESSIVELY WORN.
